# SDR SWAA2021112446071

- Difficulty date: November 21, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737
- Aircraft serial: 34951
- Aircraft time: 51,860 hours, 31,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: M1670 EMERGENCY EXIT BATTERY PACK INOP. ; / [01] REMOVED AND REPLACED EMERGENCY EXIT BATTERY PACK. OPS NORMAL. REF AMM 33-51-06.
